# SDR AALA20140126010

- Difficulty date: January 26, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,830 hours, 35,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 5 FROM STATIONS 200 TO 246 CORRODED.  REPLACED SEAT TRACK SECTION IAW SRM 53-05-00 FIGURE 4F.
